Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS Pueblo, CO

July 22, 2019Custer County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 22, 2019, 5:22 PM MDT for Custer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2019, 5:22 PM MDT (23:22 UTC)
Expired
Jul 22, 2019, 8:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Custer County, CO

The radar

The Pueblo radar (KPUX), 117 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

247 
WGUS55 KPUB 222322
FFWPUB
COC027-230215-
/O.NEW.KPUB.FF.W.0028.190722T2322Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
522 PM MDT Mon Jul 22 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  North central Custer County in southeastern Colorado...

* Until 815 PM MDT.

* At 520 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen in the past hour, with heavy rain continuing in 
  the warned area. Flash flooding is expected to begin shortly.

* Flash flooding will remain over mainly rural areas of north central
  Custer County.


This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
      3816 10553 3820 10555

$$

mw
3 follow-up statements
408 
WGUS75 KPUB 230024
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
624 PM MDT Mon Jul 22 2019

COC027-230215-
/O.CON.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
624 PM MDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTH CENTRAL CUSTER COUNTY...

At 621 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have away from the warned area. Radar estimates between 2 and 3 
inches of rain has fallen across the warned area over the past hour. 
Flash flooding is ongoing or expected to begin shortly.

Flash flooding will remain over mainly rural areas of north central
Custer County.

This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
      3816 10553 3820 10555

$$

mw
518 
WGUS75 KPUB 230114
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
714 PM MDT Mon Jul 22 2019

COC027-230215-
/O.CON.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
714 PM MDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTH CENTRAL CUSTER COUNTY...

At 713 PM MDT, Doppler radar did not indicate any storms across the 
warned area, though radar estimates continue to indicate 2 to 3 
inches of rain has fallen across the area over the past 2 hours. 

At 642 PM MDT, Emergency Management indicates multiple road closures 
due to flooding, including Highway 69 at Copper Gulch Road and 
County Road 220.  

Flash flooding will remain over mainly rural areas of north central
Custer County.

This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
      3816 10553 3820 10555

$$

mw
033 
WGUS75 KPUB 230209
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
809 PM MDT Mon Jul 22 2019

COC027-230219-
/O.EXP.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
809 PM MDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL CUSTER COUNTY WILL
EXPIRE AT 815 PM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
      3816 10553 3820 10555

$$

mw

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:58 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 22, 2:58 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
258 PM MDT Mon Jul 22 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 257 PM MDT Mon Jul 22 2019

Storms this afternoon have been mainly focused over the mtns along
the Continental Divide, with a few also over the Sangre de Cristo
Mtns. The HRRR and NAM continue to show the focus for thunderstorms
mainly staying over the mountains and high valleys this evening.
However, they do have a few storms making their way out over the I-
25 corridor.  The HRRR and NAM Nest shows the potential for heavy
rain over the Hayden Pass and Spring burn scars this evening, so
will have to monitor this possibility. By midnight, most or all of
the convection is expected to end.  There could be a few strong
storms as well this evening, with hail and strong wind gusts.

On Tue, the upper ridge center will be over eastern UT and far
western CO.  There will still be plenty of moisture over the area,
and similar to today, the mtns and high valleys should see the most
showers and thunderstorm activity.  With the I-25 corridor and
eastern plains probably not seeing any activity through at least
midafternoon.  By late afternoon a couple storms may try to move off
the mtns and into the I-25 corridor, especially over El Paso County.
Temps acrs the southeast plains on Tue are expected to be a little
warmer, with highs in the 80s, with maybe some lower 90s, while the
high valleys should mostly be in the lower 80s.

.LONG TERM...(Tuesday night through Monday)
Issued at 257 PM MDT Mon Jul 22 2019

.Tuesday night into Wednesday...Upper high over the Four Corners
region begins to move southward. Flow aloft becomes more westerly
on Wednesday with a shortwave moving across the northern Rockies.
Precipitable waters decrease over the plains as surface high
moves to the east and a weak lee trough develops. Still enough
moisture for diurnal thunderstorms to develop over the
mountains. Flow aloft remains northerly and thunderstorms will be
less likely to move off of the mountains. Like the NBM grids with
the higher PoPs and modest QPF as expect thunderstorms to be
fairly widespread but with light QPF. Temperatures continue to
increase over the plains to be near average.

.Thursday...As the trough moves to the east into the northern High
Plains, a weak cold front can may into the eastern plains. Weak
upslope behind the front will increase low level moisture. Higher
QPF along the eastern mountains in the NBM hints add the more
abundant low level moisture along with an increase in moisture
aloft. Temperatures remain near seasonal values.

.Friday through Monday...Upper high drifts southward to be
centered over Arizona. Flow aloft becomes more westerly with drier
air aloft gradually moving into the region. Still enough moisture
for diurnal convection to develop over the mountains. With
westerly flow aloft, convection has a better chance of moving off
of the mountains. Will have to watch for another weak cold front
passage over the plains as the upper trough moves into the
northern High Plains over the weekend. Upslope behind a cold
front could bring increased moisture to the plains. -PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 257 PM MDT Mon Jul 22 2019

KCOS could see some showers/tstms in the vicinity early this
evening, otherwise VFR conditions are expected thru the next 24 hrs.
KPUB could see some showers/tstms move close to the vicinity between
about 02Z and 05Z, but chances look fairly low at this time.
Otherwise, KPUB should see VFR conditions the next 24 hrs.  KALS
cloud see some showers/tstms in the vicininty through about 04Z this
evening, and then again late Tue afternoon,  otherwise VFR
conditions are expected.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...PGW
AVIATION...28
Hazardous weather outlook, Jul 22, 11:01 AM MDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Mon Jul 22 2019

COZ058>089-093>099-231715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Mon Jul 22 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms will develop across the
mountains today, with a few storms moving off into the I-25
corridor late this afternoon and evening. The main threats with
thunderstorms will be locally heavy rainfall, and lightning. One
or two strong to severe storms will be possible along and west of
I-25, where hail up to the size of half dollars, and wind gusts
up to 60 mph will be possible with the more rapidly developing and
intense storms. Flash flooding will be possible across the new
burn scars today, particularly Hayden Pass, Junkins and Spring,
if a stronger storm impacts these areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms will be possible each day
over the mountains, with thunderstorm activity increasing for the
southeast plains by mid to late week, as another front moves
through the region. The main threat with thunderstorms each day
will be locally heavy rainfall and lightning, with localized flash
flooding possible on burn scars if they are directly impacted by
a stronger storm. Some brief small hail and gusty winds up to 50
mph, will be possible with the stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible across the southeast mountains and Interstate 25
corridor this afternoon and evening.

28/28

In the hours before

Special weather statement, Jul 22, 2:32 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Mon Jul 22 2019

COZ076-077-222115-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
232 PM MDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 315 PM MDT...

At 231 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Nathrop, or 30 miles north of Hayden Pass Burn Scar,
moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waugh Mountain.

LAT...LON 3869 10568 3856 10554 3844 10580 3856 10589
      3859 10589 3861 10588 3862 10589 3863 10592
      3865 10591 3867 10593 3868 10592 3869 10595
TIME...MOT...LOC 2031Z 330DEG 16KT 3873 10589

Heavener
Special weather statement, Jul 22, 3:11 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Mon Jul 22 2019

COZ081-222200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
311 PM MDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
400 PM MDT...

At 310 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 23 miles northwest of Colorado Springs, moving south at
10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Florissant and Divide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3913 10524 3910 10505 3891 10504 3894 10532
TIME...MOT...LOC 2110Z 008DEG 8KT 3907 10515

Heavener
Special weather statement, Jul 22, 3:43 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
343 PM MDT Mon Jul 22 2019

COZ078>080-222230-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
343 PM MDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
430 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Junkins Burn Scar, moving southeast at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3813 10543 3818 10530 3803 10517 3795 10535
TIME...MOT...LOC 2142Z 335DEG 5KT 3810 10533

Heavener
Special weather statement, Jul 22, 4:07 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Mon Jul 22 2019

COZ078-079-222300-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
407 PM MDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FREMONT AND NORTH
CENTRAL CUSTER COUNTIES UNTIL 500 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Junkins Burn Scar, moving southeast at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Silver Cliff and Westcliffe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3811 10543 3820 10557 3826 10542 3826 10534
      3818 10522
TIME...MOT...LOC 2207Z 314DEG 6KT 3817 10539

Heavener
Local storm report, Jul 22, 4:33 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FUNNEL CLOUD     4 N WESTCLIFFE          38.19N 105.47W
07/22/2019                   CUSTER             CO   TRAINED SPOTTER

            TWO SPOTTERS REPORTED FUNNEL NEAR LAKE
            DEWEESE.

&&
Special weather statement, Jul 22, 5:02 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Mon Jul 22 2019

COZ072-078-222345-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
502 PM MDT Mon Jul 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER COUNTY UNTIL
545 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Texas Creek, or 16 miles southeast of Hayden Pass Burn
Scar, moving west at 5 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Westcliffe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3826 10546 3816 10541 3811 10558 3822 10563
TIME...MOT...LOC 2302Z 071DEG 6KT 3818 10551

Heavener

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jul 21, 6:05 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
Jul 21, 6:28 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jul 21, 7:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
Jul 21, 7:08 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 21, 8:01 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller119 min
Jul 21, 8:04 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jul 21, 8:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 21, 8:16 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 21, 8:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 21, 8:33 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo42 min
Jul 21, 8:48 PM MDTFlash Flood WarningPUBCuster, Huerfano, Pueblo5 hr
Jul 21, 8:54 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero36 min
Jul 21, 8:58 PM MDTFlash Flood WarningPUBFremont3 hr
Jul 21, 9:08 PM MDTSevere Thunderstorm WarningPUBFremont52 min
Jul 21, 9:10 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo50 min
Jul 21, 9:12 PM MDTFlash Flood WarningPUBCuster, Pueblo5 hr
Jul 21, 9:26 PM MDTSevere Thunderstorm WarningPUBFremont, Huerfano, Pueblo34 min
Jul 21, 9:38 PM MDTFlash Flood WarningPUBCuster, Fremont, Huerfano, Otero, Pueblo3 hr
Jul 21, 9:38 PM MDTRiver Flood WarningPUBEl Paso8 hr
Jul 21, 9:38 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 21, 9:46 PM MDTAreal Flood AdvisoryPUBLas Animas119 min
Jul 21, 11:01 PM MDTSpecial Weather StatementPUBChaffee29 min
Jul 22, 2:32 PM MDTSpecial Weather StatementPUBFremont43 min
Jul 22, 3:11 PM MDTSpecial Weather StatementPUBTeller49 min
Jul 22, 3:43 PM MDTSpecial Weather StatementPUBCuster47 min
Jul 22, 3:52 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller96 min
Jul 22, 4:07 PM MDTSpecial Weather StatementPUBCuster53 min
Jul 22, 4:29 PM MDTTornado WarningPUBCuster31 min
Jul 22, 4:59 PM MDTAreal Flood AdvisoryPUBCuster, Fremont2 hr
Jul 22, 5:02 PM MDTSpecial Weather StatementPUBCuster43 min
Jul 22, 5:26 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 22, 5:41 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo3 hr
Jul 22, 5:41 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo34 min
Jul 22, 5:54 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jul 22, 5:56 PM MDTTornado WarningPUBCuster, Pueblo21 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.